# SDR FDEA201702150559

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 77,925 hours, 19,619 cycles
- Engine: Ge CF680C2D1F
- Engine time: 6,518 hours, 2,086 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF680C2D1F
- Part serial: 702781
- Condition: Leaking
- Location: Nr 1
- Part time: 65,797 hours, 702,781 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TO NR 1 ENG OIL QTY STEADILY DECREASED TO TO  ZERO. COMPLIED WITH QRH OIL PRESSURE SUBSEQUENTLY DECREASED TO ZERO. COMPLIED WITH QRH NO ENGINE EXCEEDANCES. REMOVED AND REPLACE ENGINE.
